Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Taken over dosage of paracetamol, pain in calf muscles. Tried cold compression, drinking fluids. Suggestion

i woke yesterday after being asleep for 2 1/2 days after a quetiapine/ paracetamol overdose to find i had severe pain in the calf muscles in both legs. i have tried soaking in hot bath, cold compressions, drinking lots of fluids but nothing is easing the pain.Do you have any suggestions as to what it could be? they are not hot, swollen or tight, they feel normal except they hurt like nothing i have ever felt before
Asked On : Tue, 5 Jun 2012
Answers:  2 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
suicidal tendency with quitipin and paracetamol is are lucky to be saved as arrhythmia is common......high dose quitipin causes meuroleptic malignant syndrome with sever muscle pain...stop taking quitipin and consult psychiatrist and neurophyscian
take care
Answered: Sat, 13 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Go to ER - blood tests like CK / electrolytes / D-dimer / blood counts may have to be checked...
Clinical examination is necessary / Doppler may have to be done...
Subsequently Psychiatric assessment and assistance are a must

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 13 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor